Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taking Zoloft and ativan. Feeling dizzy, short of breath, weird. Do all these indicate anxiety?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
hi I have pretty bad anxiety, but have been doing well lately with the help of Zoloft and ativan. well, at the moment I'm feeling dizzyish, light feeling? also a little short of breath like I can't feel myself breathing, and just an overall weird feeling like I'm out of my element. does this sound like anxiety to you? or something else?
Posted Wed, 14 Aug 2013 in Anxiety and Stress
Answered by Dr. Payman Hajiazim 22 minutes later
Hi there, thanks for asking. feeling dizzish and also a feeling that the person cannot breathe are some symptoms of anxiety as you mentioned in the question. If you have started Zoloft less than 6 weeks ago, you will find a better feeling after some weeks. However, you may need the dose of zoloft to get adjusted by your doctor. If the issue is dose adjustment, you will feel better, after several weeks. You can also take participate to some individual talk therapy or group therapies which aim the anxiety issues. It can help to take less dose of medication as well. All the best.
Above answer was peer-reviewed by
Follow-up: Taking Zoloft and ativan. Feeling dizzy, short of breath, weird. Do all these indicate anxiety? 2 minutes later
I've been on Zoloft for over a year 150 mg
Answered by Dr. Payman Hajiazim 43 minutes later
Hi again, thanks for letting me know. So you do not need any dose increase. All the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor